I take bupropion and Effexor and together in the morning. Also I take propranolol in am. Could this combination cause internal tremors? I feel like this often, sometimes late in the day. Propranolol is supposed to stop tremors. Very confusing!
Effexor can cause it. Bupropion can DEFINITELY cause it. Don’t worry, they’re harmless.
Some antidepressants do cause tremors and the only thing that can be done about 'em is stop taking them. If this combo is helping you, I'm afraid you just get to learn to live with them. I'm taking a combo that causes tremors and I have parkinsons so I get a double dose. I just tell everyone I'm crazy and contagious and they laugh.
Hang in there!
I have an essential tremor, which was manageable with no caffeine, regular propranolol 20-40mgs x 3 per day - then I started on antidepressants and it’s become a whole other obstacle! However my experience is that being on Bupropion doesn’t heighten the tremor, it’s only been since we added the Escitalopram (Lexapro). I’ve tried five other antidepressants and Bupe is literally the only one which didn’t make my tremor much worse. I’m reducing my Escitalopram to 5mgs per day and may come off it altogether.
I have had the tremor for 23 years and found many jokey ways to deal with it in public, but ultimately it’s being made worse by a drug I am choosing to take, and although I’m extremely lucky it is benign, I really need to work and function. It’s a toss up between not quite getting enough Bupropion (it’s not licensed in the UK for depression so I’m not taking the full dose) and so not feeling quite as good as I could with the combination of that plus an SSRI and not being able to handle a mouse.
I don’t know if any of that helps but personally I would drop the Escitalopram first. Btw, propranolol is short acting, so try taking a low dose x3 per day rather than just one dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2018 • 7 answers
Updated 13 Aug 2017 • 1 answer
Updated 27 Aug 2017 • 3 answers
Updated 18 Jun 2018 • 2 answers
Updated 19 Jan 2019 • 1 answer